HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of economics >
Vol. 45, no. 2 (Dec. 2004) >

Please use this identifier to cite or link to this item:

Files in This Item:

File Description SizeFormat
HJeco0450201290.pdf1036KbAdobe PDF
Title: The Zero-Interest-Rate Bound and Optimal Monetary Policy in a Small Open Economy
Authors: Jung, Taehun
Issue Date: Dec-2004
Publisher: Hitotsubashi University
Citation: Hitotsubashi Journal of Economics
Volume: 45
Issue: 2
Start Page: 129
End Page: 150
Language: eng
DOI: 10.15057/7666
Text Version: publisher
Appears in Collections:Vol. 45, no. 2 (Dec. 2004)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback